# SDR SWAA064933

- Difficulty date: December 14, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 32,674 hours, 26,914 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 310FW0410
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRTURN BACK, UPON GEAR RETRACTION BOTH RED AND GREEN NLG LIGHTS ILLUMINATED.  AFTER EXTENSION LIGHTS INDICATED NORMAL.  REMOVED AND REPLACED NLG DOWNLOCK SENSOR PER MM.
